# SDR ASAA2022040537934

- Difficulty date: April 5, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N934AK
- Make and model: Boeing 737-9
- Aircraft serial: 43374
- Aircraft time: 80 hours, 28 cycles
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Unknown
- Part number: 8222127101
- Part serial: 78V8K
- Condition: Failed
- Location: Radome
- Part time: 126 hours, 43 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PWS FAIL ILLUMINATED. GROUNDED - YES. UPON A/C ARRIVAL, CANNOT DUPLICATE DISCREP, OMS EXT MAINT FAULT HISTORY SHOWED 19 FAULT MESSAGES OF 34-43107 WXR R/T 1 IS FAILED, DETECTED BY: WXR PROCESSOR 1. AFTER A/C TOWED AND REPOWERED UP, VERIFIED DISCREP "PWS FAIL" SHOWS WITH SAME MAINT MESSAGE AND SHOWS ACTIVE. EGPWS CURRENT STATUS SAYS NO FAULTS AND WXR OPERATIONAL TEST GOOD. VERIFIED WXR PROCESSOR FULLY SEATED AND TIGHT. REF B737-9 AMM 34-41-41, REMOVED/REPLACED WXR R/T, DISCREP CURRENTLY DOES NOT SHOW, WXR OPERATIONAL TEST GOOD REF AMM 34-41-00.
